# SDR SWIA2018080644963

- Difficulty date: July 21, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 36,673 hours, 23,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FRAME AT BS 319, BETWEEN STRINGERS 26R - 26L HAD CORROSION.  REPAIRED THE FRAME IAW SRM.
